Reference Type | Journal (article/letter/editorial) |
---|
Title | Micromagnetic simulations of ferromagnetic rings |
---|
Journal | Journal of Applied Physics |
---|
Authors | Chaves–O’Flynn, Gabriel D. | Author |
---|
Xiao, Ke | Author |
Stein, D. L. | Author |
Kent, A. D. | Author |
Year | 2008 (April) | Volume | 103 |
---|
Issue | 7 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.2832675Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 5155382 | Long-form Identifier | mindat:1:5:5155382:7 |
---|
|
GUID | 0 |
---|
Full Reference | Chaves–O’Flynn, Gabriel D., Xiao, Ke, Stein, D. L., Kent, A. D. (2008) Micromagnetic simulations of ferromagnetic rings. Journal of Applied Physics, 103 (7). 7pp. doi:10.1063/1.2832675 |
---|
Plain Text | Chaves–O’Flynn, Gabriel D., Xiao, Ke, Stein, D. L., Kent, A. D. (2008) Micromagnetic simulations of ferromagnetic rings. Journal of Applied Physics, 103 (7). 7pp. doi:10.1063/1.2832675 |
---|
In | (2008, April) Journal of Applied Physics Vol. 103 (7) AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.